Title: Controllability of singular linear systems by Legendre wavelets

Authors: Wenxin Yu; Yigang He; Kun Gao; Xianming Wu

Addresses: College of Electrical and Information Engineering, Hunan University, Hunan Pro., Changsha, 410082, China ' College of Electrical and Information Engineering, Hunan University, Hunan Pro., Changsha, 410082, China; School of Electrical and Automation Engineering, Hefei University of Technology, Anhui Pro., Hefei, 230009, China ' College of Electrical and Information Engineering, Hunan University, Hunan Pro., Changsha, 410082, China ' College of Electrical and Information Engineering, Hunan University, Hunan Pro., Changsha, 410082, China

Abstract: In this paper, we propose a new method to design an observer and control the linear singular systems described by Legendre wavelets. The idea of the proposed approach is based on solving the generalised Sylvester equations. An example is also given to illustrate the procedure.

Keywords: Legendre wavelets; singular linear systems; operational matrices; controllability; generalised Sylvester equations; systems control.

DOI: 10.1504/IJICT.2017.082079

International Journal of Information and Communication Technology, 2017 Vol.10 No.2, pp.185 - 192

Received: 02 May 2014
Accepted: 08 Oct 2014

Published online: 11 Jan 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article